JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 61
A Note on Certain Inequalities for the Gamma Function

    Authors: Jozsef Sandor,  
    Keywords: Euler gamma function, Digamma function.  
    Date Received: 20/05/05  
    Date Accepted: 01/06/05  
    Subject Codes:


    Editors: Themistocles M. Rassias,  

We obtain a new proof of a generalization of a double inequality on the Euler gamma function, obtained by C. Alsina and M. S. Tomas [1].

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login